# SDR 03FDEA01028

- Difficulty date: July 2, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 24,416 hours, 5,560 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 859803
- Part serial: 126
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON CLIMBOUT OF FRA, RECEIVED A SLAT DISAGREE ALERT WHEN SLATS RETRACTED WITH A STRONG ROLL TO RIGHT.  RED TABS COMPLIED WITH AND SLATS EXTENDED A/S 270 KIAS.  SLATS EXTENDED FINE WITH NO CONTROL PROBLEMS.  DUMPED FUEL AND DIVERTED TO PARIS.  T/S AS PER FIM 31-71-07-00.  REMOVED AND REPLACED PROX SENSOR DI-14 AS PER AMM 27-84-03-4.  REMOVED AND REPLACED PSEU AS PER AMM 31-71-01-2.  PERFORMED OPS/TEST 27-84-00.  ALL TESTS ARE OK.
